# SDR GTIA9700117

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CABIN R-1 SERVICE DOOR LOWER THRESHOLD HAS EXFOLIATION CORROSION INSIDE.  REMOVED SURFACE CORROSION.  FOUND TO BE WITHIN LIMITS PER SRM 51-10-3 (FS 150-FS 237).  (M)
